# SDR 97ZZZX399

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Flexjet, LLC, repair station DJFR206D
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 57C083867
- Condition: Cracked
- Location: Prop Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CLAMP FOUND CRACKED 2 INCHES STARTING AT COUNTERWEIGHT DOWEL PIN HOLE.
